Kansas, 2006Tornado and Hail in Kansas, June 16, 2006
June 16, 2006 · NWS DDC · 48 events in 19 counties and zones
38 thunderstorm wind, 9 hail, 1 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 48
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before the first event at Jun 16, 1:12 PM CST, 28 minutes earlier.
Area forecast discussion, Jun 16, 1:12 PM CST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
212 PM CDT FRI JUN 16 2006
.DISCUSSION...
DAYS 1-2...
MODELS ARE CONTINUING TO SHOW DIFFERENT SOLUTIONS WITH HANDLING OF
UPPER LOW/TROUGH OVER THE AREA OVER THE NEXT 36-48 HOURS. NAM
CONTINUES TO SHOW A CUTOFF CIRCULATION OVER SW KS BY 00Z SUN WHILE
THE GFS KEEPS IT AN OPEN WAVE AND THEN CUTS IT OFF OVER EASTERN TX.
THE WRF KEEPS UPPER LOW OVER N CTRL KS AND THEN BRINGS TROUGH
EASTWARD INTO MO/AR AREA. WILL GO CLOSER TO THE GFS/NAM SOLUTIONS
WITH A SLOWER MOVEMENT SINCE THIS KEEPS BETTER CONTINUITY WITH
PREVIOUS FORECASTS. LATE THIS AFTERNOON AND INTO TONIGHT EXPECT A
FAIRLY SIGNIFICANT SEVERE WEATHER EPISODE AS STRONG VORT MOVES OUT
OF EASTERN NM AND COLD FRONT STARTS TO MOVE SLOWLY EASTWARD. UPPER
LEVEL TEMPERATURES WILL BE COOLING QUICKLY ALLOWING FOR RAPID
DESTABILIZATION OVER AREA. WITH SURFACE DEW POINTS AT OR ABOVE 60 IN
MOST LOCATIONS AND TRAINING ECHOES ALONG FRONT EXPECTED...SHOULD SEE
WIDESPREAD 1-2+ INCH RAINFALL TOTALS OVER MUCH OF THE CWA BY SAT
MORNING.
WILL CONTINUE TO SEE SKIES BEING MOSTLY CLOUDY TOMORROW WITH SYSTEM
OVER REGION. EXPECT TO SEE CONTINUED SHOWERS AND THUNDERSTORMS OVER
MUCH OF THE CWA WITH THE BEST CHANCES OVER THE EASTERN ZONES STILL
AHEAD OF MAIN TROUGH. TEMPERATURES WILL BE TRICKY...BUT IT LOOKS
LIKE SYSTEM WILL BE FAR ENOUGH EAST TO ALLOW WESTERN ZONES TO WARM
UP INTO THE MID 80S WHILE FURTHER EAST MOST AREAS WILL LIKELY STAY
IN THE LOWER 80S AND POSSIBLY UPPER 70S DEPENDING ON PRECIPITATION
COVERAGE. SHOULD SEE A GRADUAL DECREASE FROM WEST TO EAST IN
PRECIPITATION BY SAT NIGHT AND MOST AREAS BEING DRY BY SUN MORNING.
DID KEEP IN SOME VERY LOW POPS IN THE SOUTHEAST FOR EARLY SUN...BUT
SYSTEM SHOULD BE FAR ENOUGH SOUTH AND EAST THAT MOST AREAS SEE
MOSTLY SUNNY TO PARTLY CLOUDY SKIES BY AFTERNOON. TEMPERATURES WILL
LIKELY WARM INTO THE UPPER 80S TO AROUND 90 WITH BUILDING RIDGE OVER
THE ROCKIES.
DAYS 3-7...
THE MAIN CHANGE TO THE EXTENDED FORECAST TODAY WAS TO ADD POPS IN
THE WED-THURS TIME FRAME WITH NOW MOST OF THE NUMERICAL MODEL
SOLUTIONS SUGGESTING THAT THE TAIL END OF A FRONTAL BOUNDARY WILL
DROP SOUTH INTO OUR AREA ON WEDNESDAY. THIS APPEARS TO BE IN
ASSOCIATION WITH A FAST MOVING IMPULSE MOVING ACROSS THE NORTHERN
UNITED STATES. THERE COULD BE A COUPLE OF DAYS OF HIGH TERRAIN
CONVECTION IN THE POST FRONTAL UPSLOPE REGIME MOVING OUT OVER
WESTERN KANSAS WED AND THURS EVENING. I ALSO LOWERED TEMPS SOME
ESPECIALLY THURSDAY AND WILL BASE IT MORE ON THE ECMWF 850MB PROGS.
&&
.PRELIMINARY POINT TEMPS/POPS...
DDC 62 83 62 89 / 90 30 30 10
GCK 60 84 60 90 / 90 20 20 10
EHA 58 85 60 90 / 90 20 20 10
LBL 60 85 61 91 / 90 30 30 10
HYS 62 84 62 90 / 90 30 20 10
P28 67 82 64 89 / 90 50 40 20
&&
.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
FN28/27
GRZYWACZ/LACY
Hazardous weather outlook, Jun 16, 3:57 AM CST, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
457 AM CDT FRI JUN 16 2006
KSZ030-031-043>046-061>066-074>081-084>090-171000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
457 AM CDT FRI JUN 16 2006 /357 AM MDT FRI JUN 16 2006/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.
.DAY ONE...TODAY AND TONIGHT
WIDESPREAD THUNDERSTORMS ARE EXPECTED TO IMPACT SOUTHWEST KANSAS
TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL REDEVELOP
OVER FAR SOUTHEASTERN COLORADO AND FAR SOUTHWEST KANSAS...MAINLY
WEST OF HUGOTON TO LAKIN BY 1 PM CDT...NEAR THE TRIPLE POINT OF
THE COLD FRONT AND THE LEE TROUGH. THE STORMS WILL ALSO DEVELOP
ALONG THE COLD FRONT THROUGH THE REST OF WESTERN KANSAS THIS
AFTERNOON. SUFFICIENT WIND SHEAR AND INSTABILITY WILL ALLOW STORMS
TO PRODUCE LARGE HAIL TO THE SIZE OF QUARTERS OR LARGER AND WIND GUSTS OF
60 MPH OR GREATER THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE
THUNDERSTORMS ARE THEN EXPECTED TO IMPACT THE REST OF SOUTHWEST
KANSAS...INCLUDING GARDEN CITY...DODGE CITY...WAKEENEY...AND HAYS
BEGINNING MID TO LATE AFTERNOON...THEN PORTIONS OF SOUTH CENTRAL
KANSAS INCLUDING PRATT AND MEDICINE LODGE BEGINNING EARLY THIS EVENING.
HEAVY RAINFALL IS ALSO EXPECTED OVER A LARGE PORTION OF SOUTHWEST
KANSAS WITH TOTAL AMOUNTS EXCEEDING ONE INCH FOR MANY LOCATIONS.
SOME ISOLATED AREAS ALONG AND SOUTH OF THE ARKANSAS RIVER TO
THE OKLAHOMA STATE LINE MAY RECEIVE TWO TO THREE INCHES OF RAIN BY
SATURDAY MORNING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PERSIST OVER SOUTH
CENTRAL KANSAS...INCLUDING THE PRATT AND MEDICINE LODGE AREAS
THROUGH SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE EXPECTED TO BE NEEDED OVER ALL OF SOUTHWEST KANSAS
THIS AFTERNOON AND TONIGHT.
UMSCHEID
In the hours before
Local storm report, Jun 16, 10:54 AM CST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1154 AM CDT FRI JUN 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND GST 27 NE ELKHART 37.28N 101.55W
06/15/2006 E60.00 MPH MORTON KS PUBLIC
1010 PM HAIL 4 S WILBURTON 37.01N 101.76W
06/15/2006 M0.88 INCH MORTON KS PUBLIC
&&
GRZYWACZEvent by event
38 thunderstorm wind, 9 hail, 1 tornado. Local standard time, as filed.
Hail, Seward
- When
- June 16, 1:40 PM CST
- Where
- Seward County, 20 mi NNE of Liberal
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.300, -100.800
Hail, Finney
- When
- June 16, 1:50 PM CST
- Where
- Finney County, 2 mi N of Garden City
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.000, -100.867
Thunderstorm Wind, Haskell
- When
- June 16, 2:00 PM CST
- Where
- Haskell County, 5 mi E of Sublette
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.483, -100.767
Thunderstorm Wind, Morton
- When
- June 16, 2:20 PM CST
- Where
- Morton County, 26 mi N of Elkhart
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.383, -101.900
Four inch tree limbs broken. Shingles taken off the roof.
Thunderstorm Wind, Morton
- When
- June 16, 2:20 PM CST
- Where
- Morton County, 26 mi N of Elkhart
- Measured
- 69 kt (79 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.383, -101.900
Also reported a funnel cloud overhead.
Hail, Morton
- When
- June 16, 2:20 PM CST
- Where
- Morton County, 26 mi N of Elkhart
- Measured
- 1.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.383, -101.900
Hail, Stanton
- When
- June 16, 2:20 PM CST
- Where
- Stanton County, 5 mi SSE of Saunders
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.417, -102.000
Thunderstorm Wind, Stanton
- When
- June 16, 2:35 PM CST
- Where
- Stanton County, Manter
- Measured
- 69 kt (79 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 38.233, -100.083
Four to six inch diameter tree branches blown down.
Thunderstorm Wind, Stanton
- When
- June 16, 2:37 PM CST
- Where
- Stanton County, Johnson
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- BROADCAST MEDIA
- Coordinates
- 37.517, -101.883
KSNW-TV weather lab at the Johnson middle school.
Hail, Hamilton
- When
- June 16, 2:55 PM CST
- Where
- Hamilton County, 9 mi SSW of Kendall
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.567, -101.750
Thunderstorm Wind, Hamilton
- When
- June 16, 3:00 PM CST
- Where
- Hamilton County, 7 mi ESE of Syracuse
- Measured
- 62 kt (71 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.817, -101.617
Thunderstorm Wind, Hamilton
- When
- June 16, 3:00 PM CST
- Where
- Hamilton County, 17 mi WNW of Kendall
- Measured
- 71 kt (82 mph) measured gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.950, -101.633
Hail, Stanton
- When
- June 16, 3:00 PM CST
- Where
- Stanton County, Johnson
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.033, -101.833
Thunderstorm Wind, Stanton
- When
- June 16, 3:00 PM CST
- Where
- Stanton County, Johnson
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.567, -101.750
Numerous tree limbs were blown down by the high wind.
Thunderstorm Wind, Grant
- When
- June 16, 3:05 PM CST
- Where
- Grant County, 4 mi W of Ulysses
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.567, -101.750
Hail, Stanton
- When
- June 16, 3:05 PM CST
- Where
- Stanton County, 5 mi NE of Johnson
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.583, -101.433
Hail, Grant
- When
- June 16, 3:20 PM CST
- Where
- Grant County, 11 mi NW of Ulysses
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.617, -101.683
Thunderstorm Wind, Grant
- When
- June 16, 3:28 PM CST
- Where
- Grant County, 6 mi SW of Ryus
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.700, -101.517
Thunderstorm Wind, Scott
- When
- June 16, 3:30 PM CST
- Where
- Scott County, 12 mi N of Modoc
- Measured
- 69 kt (79 mph) estimated gust
- Reported by
- NEWSPAPER
- Coordinates
- 37.417, -101.183
Ten power poles were sheared off.
Thunderstorm Wind, Scott
- When
- June 16, 3:35 PM CST
- Where
- Scott County, 7 mi W of Scott City
- Measured
- 69 kt (79 mph) estimated gust
- Reported by
- NEWSPAPER
- Coordinates
- 38.650, -101.083
A 40000 bushel grain bin was destroyed at KC Feeders.
Thunderstorm Wind, Scott
- When
- June 16, 3:40 PM CST
- Where
- Scott County, 5 mi NW of Scott City
- Measured
- 69 kt (79 mph) estimated gust
- Reported by
- NEWSPAPER
- Coordinates
- 38.483, -101.033
Two pivot irrigation sprinklers were overturned by the high wind. A barn also collapsed.
Thunderstorm Wind, Kearny
- When
- June 16, 3:40 PM CST
- Where
- Kearny County, 2 mi N of Deerfield
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.533, -100.967
Two inch diameter tree branches were broken.
Thunderstorm Wind, Haskell
- When
- June 16, 3:45 PM CST
- Where
- Haskell County, 7 mi NNW of Sublette
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 38.017, -101.133
Three inch diameter tree branches were broken.
Thunderstorm Wind, Finney
- When
- June 16, 3:49 PM CST
- Where
- Finney County, (Gck)garden City Arpt
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 37.583, -100.900
Thunderstorm Wind, Finney
- When
- June 16, 4:01 PM CST
- Where
- Finney County, Garden City
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.933, -100.733
A power pole was blown down.
Thunderstorm Wind, Finney
- When
- June 16, 4:08 PM CST
- Where
- Finney County, Garden City
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.967, -100.867
A tree was blown down near the Walmart store on HWY 156.
Thunderstorm Wind, Haskell
- When
- June 16, 4:10 PM CST
- Where
- Haskell County, 15 mi N of Sublette
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.967, -100.867
Two to four inch diameter tree branches were blown down.
Thunderstorm Wind, Seward
- When
- June 16, 4:35 PM CST
- Where
- Seward County, 4 mi NE of Kismet
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.700, -100.850
Thunderstorm Wind, Gray
- When
- June 16, 4:36 PM CST
- Where
- Gray County, Cimarron
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.233, -100.650
Two inch tree branches were blown down.
Hail, Grant
- When
- June 16, 4:53 PM CST
- Where
- Grant County, 10 mi S of Ulysses
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.800, -100.350
Thunderstorm Wind, Ellis
- When
- June 16, 4:53 PM CST
- Where
- Ellis County, Ellis
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.433, -101.367
Thunderstorm Wind, Hodgeman
- When
- June 16, 4:58 PM CST
- Where
- Hodgeman County, 14 mi NW of Jetmore
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.933, -99.550
Three inch diameter tree branches were blown down.
Thunderstorm Wind, Ford
- When
- June 16, 5:15 PM CST
- Where
- Ford County, Dodge City Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 37.767, -99.967
At the NWS office at the airport.
Tornado, Ness
- When
- June 16, 5:22 PM CST to 5:23 PM CST
- Where
- Ness County, 1 mi W of Brownell
- Rating
- F0
- Path length
- 0.3 mi
- Path width
- 20 yd
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.617, -99.750
This was a brief tornado that did not cause damage.
Thunderstorm Wind, Hodgeman
- When
- June 16, 5:30 PM CST
- Where
- Hodgeman County, 4 mi NE of Hanston
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.150, -99.667
Two steel doors were blown off a shed.
Thunderstorm Wind, Hodgeman
- When
- June 16, 5:35 PM CST
- Where
- Hodgeman County, 12 mi SE of Jetmore
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.967, -99.750
Thunderstorm Wind, Edwards
- When
- June 16, 5:35 PM CST
- Where
- Edwards County, 6 mi SW of Kinsley
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.850, -99.500
Thunderstorm Wind, Ellis
- When
- June 16, 5:40 PM CST
- Where
- Ellis County, Ellis
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.933, -99.550
Three inch diameter tree branches were broken by the wind.
Thunderstorm Wind, Hodgeman
- When
- June 16, 5:40 PM CST
- Where
- Hodgeman County, 8 mi N of Hanston
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 38.233, -99.717
Thunderstorm Wind, Hodgeman
- When
- June 16, 5:45 PM CST
- Where
- Hodgeman County, 5 mi NE of Hanston
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 38.167, -99.650
Three inch diameter tree branches were broken by the wind.
Thunderstorm Wind, Ellis
- When
- June 16, 5:50 PM CST
- Where
- Ellis County, Hays
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 38.867, -99.317
Thunderstorm Wind, Trego
- When
- June 16, 6:00 PM CST
- Where
- Trego County, 3 mi NW of Cedar Bluff Res
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 38.817, -99.833
Thunderstorm Wind, Rush
- When
- June 16, 6:00 PM CST
- Where
- Rush County, 5 mi SSE of La Crosse
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.467, -99.267
Thunderstorm Wind, Rush
- When
- June 16, 6:05 PM CST
- Where
- Rush County, 1 mi W of Otis
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- NEWSPAPER
- Coordinates
- 38.533, -99.067
Three inch diameter tree branches broken.
Thunderstorm Wind, Ness
- When
- June 16, 6:10 PM CST
- Where
- Ness County, 11 mi SSE of Bazine
- Measured
- 69 kt (79 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 38.300, -99.600
A large tree was blown over.
Thunderstorm Wind, Pratt
- When
- June 16, 7:35 PM CST
- Where
- Pratt County, 2 mi N of Coats
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.550, -98.833
Thunderstorm Wind, Barber
- When
- June 16, 7:42 PM CST
- Where
- Barber County, Medicine Lodge Arpt
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 37.267, -98.550
Thunderstorm Wind, Ness
- When
- June 16, 8:37 PM CST
- Where
- Ness County, 8 mi SW of Ness City
- Measured
- 69 kt (79 mph) measured gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 38.367, -100.000
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Kansas, June 16, 2006$752,000 · F1 · 40 events
- Hail and Damaging Winds in Nebraska, June 16, 2006$4.1 million · 2.75 in hail · 8 events
- Damaging Winds in Kansas, June 16, 2006$210,000 · 80 kt wind · 36 events
- Hail and Damaging Winds in Texas, June 16, 2006$470,000 · 1.75 in hail · 13 events
- Hail and Damaging Winds in Texas, June 16, 2006$127,000 · 2.5 in hail · 35 events
- Hail and Damaging Wind in Colorado, June 16, 2006$205,000 · 2 in hail · 11 events
- Damaging Wind in South Dakota, June 16, 2006$100,000 · 69 kt wind · 1 event
- Hail in South Dakota, June 16, 2006$100,000 · 1.75 in hail · 1 event
- Hail and Damaging Winds in Oklahoma, June 16 to 17, 2006$33,000 · 1.75 in hail · 23 events
- Flash Flooding and Hail in Minnesota, June 16, 20062 injured · 1 in hail · 20 events
- Damaging Wind in Nebraska, June 16, 2006$50,000 · 61 kt wind · 1 event
- Hail and Damaging Winds in Texas, June 16 to 17, 2006$25,000 · 61 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5520477, 5520478, 5520479, 5520480, 5520481, 5520482, 5520483, 5520551, 5520502, 5520503, 5520504, 5520505, 5520506, 5520507, 5520508, 5520509, 5520510, 5520511, 5520512, 5520513, 5520514, 5520515, 5520516, 5520517, 5520518, 5520519, 5520520, 5520521, 5520522, 5520523, 5520524, 5520525, 5516793, 5516794, 5516795, 5516796, 5516797, 5516798, 5516799, 5516800, and more.